# SDR SWIA202265988

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 43,748 hours, 37,409 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN FWD OF FS574.00 BETWEEN STGR1L AND 2L. (HAS BEEN DETEMINED TO BE A MAJOR REPAIR.)   (FILED CLOSED)PERFORMED A DOUBLER REPAIR INSTALLED ON FUSELAGE SKIN FWD OF FS574.00 BETWEEN STGR1L AND 2L IN REFERENCE TO CRJ200 SRM 53-00-31, FASTENERS INSTALLED IN REFERENCE TO REO 601R-53-61-7860 REV -- DATED 2022-07-11 / ALSO SEE CP#25143120 FOR PRESSURIZATION CHECK.
